# SDR MASA2011062003060

- Difficulty date: June 18, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 18,378 hours, 14,481 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD EMERGENCY DOOR INTERMITT CAUTION MESSAGE.  ADJUSTED PX42
